# SDR HEED089124

- Difficulty date: February 19, 2002
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N478X
- Make and model: Skrsky S76C
- Aircraft serial: 760493
- Aircraft time: 3,805 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Transducer
- Part number: 7690001813101
- Part serial: 354162
- Condition: Malfunctioned
- Location: Main Rotor Gb
- Part time: 3,805 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSDUCER AFFECTS PBA. REPLACED UNIT.
